BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solutions with multiple spike patterns for an elliptic system

Participants in the publication
M. RAMOS (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
H. TAVARES (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0944-2669

Volume
31
Number
1

Starting page
1
Last page
25


Export

APA
M. RAMOS, H. TAVARES, (2008). Solutions with multiple spike patterns for an elliptic system. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 31, 1-25. ISSN 0944-2669. eISSN .

IEEE
M. RAMOS, H. TAVARES, "Solutions with multiple spike patterns for an elliptic system" in CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 31, pp. 1-25, 2008.

BIBTEX
@article{21833, author = {M. RAMOS and H. TAVARES}, title = {Solutions with multiple spike patterns for an elliptic system}, journal = {CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS}, year = 2008, pages = { 1-25}, volume = 31 }